# SDR USAASB06125

- Difficulty date: December 26, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N502UW
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - MAINTENANCE REPORTED THE EMERGENCY LIGHTS AT THE AFT LEFT ENTRY AND AFT RIGHT SERVICE DOORS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACKS AND CHARGER ASSEMBLIES PER MM 33-51-00.  OPERATIONAL CHECK GOOD.
